# SDR DALA2018102306250

- Difficulty date: October 22, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 62,241 hours, 34,108 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GIRT BAR CABLE IS DISCONNECTED. REINSTALLED CABLE INTO GIRT BAR, REF AMM 25-61. OK FOR CONT SERVICE.
